# SDR ASAA2021083135994

- Difficulty date: August 31, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 146A750221
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACRGO LBL 26 TRANSITION SECTION BETWEEN 727E +10 HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 FIG 103. REPAIREDCORRODED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5W.8 O.040 R.004 L1.1 D.031.
